MAUDE Adverse Event Report: SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS

SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Model Number 500-302
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Unintended Radiation Exposure (4565); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2-a6) patient information - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.D4) device serial number - not available from facility.H3/h6) the glidelight device was not returned for evaluation, thus no product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) and right atrial (ra) lead due to non-function.Spectranetics lld ez lead locking devices (lld ezs) were inserted into each lead to provide traction.Beginning with a spectranetics 14f glidelight laser sheath, the leads were heavily adhered, and during repeated advancement and retraction, laser light was observed exiting laterally from the catheter tip.Therefore, another glidelight laser sheath was utilized used to remove the leads.The procedure was completed with no reported patient harm.This event is being reported for unintended radiation exposure, potential for harm.
 
Additional Manufacturer Narrative
D4) device serial number has been added.H3) visual inspection found a breach to the outer jacket just distal to the bifurcate handle with broken fibers and melting observed.Heavy biologics were present at the distal tip.H6) based on the device evaluation and investigation, this has been determined to be a use related failure.Historically, the manufacturer has seen this failure when the force required to advance and maneuver is greater than the force that the working length can accommodate.When these forces are applied to the side of the outer jacket, at or near the bifurcate handle, the device becomes kinked.Broken fibers in the area redirect the laser energy, which creates a breach in the outer jacket.Type of investigation code b01 replaced (from b17).Investigation findings code c0706 replaced (from c20).Investigation conclusions code d1102 replaced (from d14).All other codes remain applicable as listed in the initial mdr.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
GLIDELIGHT LASER SHEATH
Common Device Name
DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key24180669
Report Number3007284006-2026-00028
Device Sequence Number18534129
Product Code MFA
UDI-Device Identifier00813132020330
UDI-Public(01)00813132020330(17)260724(10)FGB24G15A
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2026
Device Model Number500-302
Device Catalogue Number500-302
Device Lot NumberFGB24G15A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILIPS LASER SYSTEM.; SPECTRANETICS LLD EZ LEAD LOCKING DEVICES.
Patient SexUnknown